October  2014, 10(4): 1041-1058. doi: 10.3934/jimo.2014.10.1041

On a risk model with randomized dividend-decision times

1. 

College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China

Received  October 2012 Revised  December 2013 Published  February 2014

In this paper, we consider a perturbed compound Poisson risk model with a randomized dividend strategy. Assume that decisions on paying off dividends are made at some random observation times. Whenever the observed value of the surplus process exceeds a given barrier $b$, the excess value will be paid off as dividends. We assume that the Laplace transform of the individual claim size belongs to the rational family. When the time intervals between successive decision times follow exponential distribution, we present explicit expressions for the Gerber-Shiu function. We also extend the exponential assumption to Erlang and discuss the solution procedure.
Citation: Zhimin Zhang. On a risk model with randomized dividend-decision times. Journal of Industrial and Management Optimization, 2014, 10 (4) : 1041-1058. doi: 10.3934/jimo.2014.10.1041
References:
[1]

H. Albrecher, E. C. K. Cheung and S. Thonhauser, Randomized observation periods for the compound Poisson risk model: Dividends, Astin Bulletin, 41 (2011), 645-672.

[2]

H. Albrecher, E. C. K. Cheung and S. Thonhauser, Randomized observation periods for the compound Poisson risk model: The discounted penalty function, Scandinavian Actuarial Journal, 2013 (2013), 424-452. doi: 10.1080/03461238.2011.624686.

[3]

B. Avanzi, E. C. K. Cheung, B. Wong and J.-K. Woo, On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency, Insurance: Mathematics and Economics, 52 (2013), 98-113. doi: 10.1016/j.insmatheco.2012.10.008.

[4]

B. De Finetti, Su un impostazione alternativa della teoria collectiva del rischio, Transactions of the XVth International Congress of Actuaries, 2 (1957), 433-443.

[5]

H. U. Gerber and E. S. W. Shiu, On the time value of ruin, North American Actuarial Journal, 2 (1998), 48-78. doi: 10.1080/10920277.1998.10595671.

[6]

H. U. Gerber and E. S. W. Shiu, Optimal dividends: Analysis with Brownian motion, North American Actuarial Journal, 8 (2004), 1-20. doi: 10.1080/10920277.2004.10596125.

[7]

A. E. Kyprianou, Introductory Lectures on Fluctuations of Lévy Processes with Applications, Springer-Verlag, Berlin, Heidelberg, 2006.

[8]

S. Li, The distribution of the dividend payments in the compound poisson risk model perturbed by diffusion, Scandinavian Actuarial Journal, 2006 (2006), 73-85. doi: 10.1080/03461230600589237.

[9]

S. Li and J. Garrido, On ruin for the Erlang(n) risk model, Insurance: Mathematics and Economics, 34 (2004), 391-408. doi: 10.1016/j.insmatheco.2004.01.002.

[10]

S. Li and J. Garrido, On a class of renewal risk model with a constant dividend barrier, Insurance: Mathematics and Economics, 35 (2004), 691-701. doi: 10.1016/j.insmatheco.2004.08.004.

[11]

X. S. Lin, G. E. Willmot and S. Drekic, The classical risk model with a constant dividend barrier: Analysis of the Gerber-Shiu discounted penalty function, Insurance: Mathematics and Economics, 33 (2003), 551-566. doi: 10.1016/j.insmatheco.2003.08.004.

[12]

X. S. Lin and K. P. Pavlova, The compound Poisson risk model with a threshold dividend strategy, Insurance: Mathematics and Economics, 38 (2006), 57-80. doi: 10.1016/j.insmatheco.2005.08.001.

[13]

X. S. Lin and K. P. Sendova, The compound Poisson risk model with multiple thresholds, Insurance: Mathematics and Economics, 42 (2008), 617-627. doi: 10.1016/j.insmatheco.2007.06.008.

[14]

C. C. L. Tsai and G. E. Willmot, A generalized defective renewal equation for the surplus process perturbed by diffusion, Insurance: Mathematics and Economics, 30 (2002), 51-66. doi: 10.1016/S0167-6687(01)00096-8.

[15]

Z. Zhang and X. Wu, Dividend payments in the Brownian risk model with randomized decision times, Acta Mathematicae Applicatae Sinica-English Series, (2013), accepted.

show all references

References:
[1]

H. Albrecher, E. C. K. Cheung and S. Thonhauser, Randomized observation periods for the compound Poisson risk model: Dividends, Astin Bulletin, 41 (2011), 645-672.

[2]

H. Albrecher, E. C. K. Cheung and S. Thonhauser, Randomized observation periods for the compound Poisson risk model: The discounted penalty function, Scandinavian Actuarial Journal, 2013 (2013), 424-452. doi: 10.1080/03461238.2011.624686.

[3]

B. Avanzi, E. C. K. Cheung, B. Wong and J.-K. Woo, On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency, Insurance: Mathematics and Economics, 52 (2013), 98-113. doi: 10.1016/j.insmatheco.2012.10.008.

[4]

B. De Finetti, Su un impostazione alternativa della teoria collectiva del rischio, Transactions of the XVth International Congress of Actuaries, 2 (1957), 433-443.

[5]

H. U. Gerber and E. S. W. Shiu, On the time value of ruin, North American Actuarial Journal, 2 (1998), 48-78. doi: 10.1080/10920277.1998.10595671.

[6]

H. U. Gerber and E. S. W. Shiu, Optimal dividends: Analysis with Brownian motion, North American Actuarial Journal, 8 (2004), 1-20. doi: 10.1080/10920277.2004.10596125.

[7]

A. E. Kyprianou, Introductory Lectures on Fluctuations of Lévy Processes with Applications, Springer-Verlag, Berlin, Heidelberg, 2006.

[8]

S. Li, The distribution of the dividend payments in the compound poisson risk model perturbed by diffusion, Scandinavian Actuarial Journal, 2006 (2006), 73-85. doi: 10.1080/03461230600589237.

[9]

S. Li and J. Garrido, On ruin for the Erlang(n) risk model, Insurance: Mathematics and Economics, 34 (2004), 391-408. doi: 10.1016/j.insmatheco.2004.01.002.

[10]

S. Li and J. Garrido, On a class of renewal risk model with a constant dividend barrier, Insurance: Mathematics and Economics, 35 (2004), 691-701. doi: 10.1016/j.insmatheco.2004.08.004.

[11]

X. S. Lin, G. E. Willmot and S. Drekic, The classical risk model with a constant dividend barrier: Analysis of the Gerber-Shiu discounted penalty function, Insurance: Mathematics and Economics, 33 (2003), 551-566. doi: 10.1016/j.insmatheco.2003.08.004.

[12]

X. S. Lin and K. P. Pavlova, The compound Poisson risk model with a threshold dividend strategy, Insurance: Mathematics and Economics, 38 (2006), 57-80. doi: 10.1016/j.insmatheco.2005.08.001.

[13]

X. S. Lin and K. P. Sendova, The compound Poisson risk model with multiple thresholds, Insurance: Mathematics and Economics, 42 (2008), 617-627. doi: 10.1016/j.insmatheco.2007.06.008.

[14]

C. C. L. Tsai and G. E. Willmot, A generalized defective renewal equation for the surplus process perturbed by diffusion, Insurance: Mathematics and Economics, 30 (2002), 51-66. doi: 10.1016/S0167-6687(01)00096-8.

[15]

Z. Zhang and X. Wu, Dividend payments in the Brownian risk model with randomized decision times, Acta Mathematicae Applicatae Sinica-English Series, (2013), accepted.

[1]

Yanbin Tang, Ming Wang. A remark on exponential stability of time-delayed Burgers equation. Discrete and Continuous Dynamical Systems - B, 2009, 12 (1) : 219-225. doi: 10.3934/dcdsb.2009.12.219

[2]

Serge Nicaise, Cristina Pignotti, Julie Valein. Exponential stability of the wave equation with boundary time-varying delay. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 693-722. doi: 10.3934/dcdss.2011.4.693

[3]

Y. T. Li, R. Wong. Integral and series representations of the dirac delta function. Communications on Pure and Applied Analysis, 2008, 7 (2) : 229-247. doi: 10.3934/cpaa.2008.7.229

[4]

Emad Attia, Marek Bodnar, Urszula Foryś. Angiogenesis model with Erlang distributed delays. Mathematical Biosciences & Engineering, 2017, 14 (1) : 1-15. doi: 10.3934/mbe.2017001

[5]

Bai-Ni Guo, Feng Qi. Properties and applications of a function involving exponential functions. Communications on Pure and Applied Analysis, 2009, 8 (4) : 1231-1249. doi: 10.3934/cpaa.2009.8.1231

[6]

Wei Zhong, Yongxia Zhao, Ping Chen. Equilibrium periodic dividend strategies with non-exponential discounting for spectrally positive Lévy processes. Journal of Industrial and Management Optimization, 2021, 17 (5) : 2639-2667. doi: 10.3934/jimo.2020087

[7]

Giovanni Colombo, Khai T. Nguyen. On the minimum time function around the origin. Mathematical Control and Related Fields, 2013, 3 (1) : 51-82. doi: 10.3934/mcrf.2013.3.51

[8]

Yaru Xie, Genqi Xu. Exponential stability of 1-d wave equation with the boundary time delay based on the interior control. Discrete and Continuous Dynamical Systems - S, 2017, 10 (3) : 557-579. doi: 10.3934/dcdss.2017028

[9]

Carlos Conca, Luis Friz, Jaime H. Ortega. Direct integral decomposition for periodic function spaces and application to Bloch waves. Networks and Heterogeneous Media, 2008, 3 (3) : 555-566. doi: 10.3934/nhm.2008.3.555

[10]

Wenxiong Chen, Congming Li, Biao Ou. Qualitative properties of solutions for an integral equation. Discrete and Continuous Dynamical Systems, 2005, 12 (2) : 347-354. doi: 10.3934/dcds.2005.12.347

[11]

Gümrah Uysal. On a special class of modified integral operators preserving some exponential functions. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2021044

[12]

Josef Diblík, Zdeněk Svoboda. Asymptotic properties of delayed matrix exponential functions via Lambert function. Discrete and Continuous Dynamical Systems - B, 2018, 23 (1) : 123-144. doi: 10.3934/dcdsb.2018008

[13]

Jeremy Levesley, Xinping Sun, Fahd Jarad, Alexander Kushpel. Interpolation of exponential-type functions on a uniform grid by shifts of a basis function. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2399-2416. doi: 10.3934/dcdss.2020403

[14]

Elena Cordero, Fabio Nicola, Luigi Rodino. Time-frequency analysis of fourier integral operators. Communications on Pure and Applied Analysis, 2010, 9 (1) : 1-21. doi: 10.3934/cpaa.2010.9.1

[15]

Sergiu Aizicovici, Yimin Ding, N. S. Papageorgiou. Time dependent Volterra integral inclusions in Banach spaces. Discrete and Continuous Dynamical Systems, 1996, 2 (1) : 53-63. doi: 10.3934/dcds.1996.2.53

[16]

Minvydas Ragulskis, Zenonas Navickas. Hash function construction based on time average moiré. Discrete and Continuous Dynamical Systems - B, 2007, 8 (4) : 1007-1020. doi: 10.3934/dcdsb.2007.8.1007

[17]

Kei Matsuura, Mitsuharu Otani. Exponential attractors for a quasilinear parabolic equation. Conference Publications, 2007, 2007 (Special) : 713-720. doi: 10.3934/proc.2007.2007.713

[18]

Xiaolong Han, Guozhen Lu. Regularity of solutions to an integral equation associated with Bessel potential. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1111-1119. doi: 10.3934/cpaa.2011.10.1111

[19]

Farid Tari. Geometric properties of the integral curves of an implicit differential equation. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 349-364. doi: 10.3934/dcds.2007.17.349

[20]

Kazuki Himoto, Hideaki Matsunaga. The limits of solutions of a linear delay integral equation. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3033-3048. doi: 10.3934/dcdsb.2020050

2020 Impact Factor: 1.801

Metrics

  • PDF downloads (243)
  • HTML views (0)
  • Cited by (15)

Other articles
by authors

[Back to Top]